I am hoping someone can give me some insight as to what I should do next.. Here is how the past 3 months have gone:
-Woke up every morning feeling sick, but once I threw up I would be fine. A lot of the time it was just stomach acid, didnt seem to be related to any food I was eating or anything I was drinking
-Went to the dr after about a month, he thought I had a stomach ulcer, which would make sense to me. Put me on meds that should have cleared things up after 3 weeks. meanwhile I got a bunch of blood tests and an ultrasound, which all came back fine
-During the 3 weeks of meds, my throwing up in the mornings subsided a little bit, only happened about every 3rd morning
-After the meds were done, went back to throwing up every morning
-Now, after being off those for about a month, I have a very very weak bladder. I mean weak as in if i drink something, I have to urinate about 5 mins after. For example, If i drank a small juice box, I would go to the bathroom at least 3 times in the next hour, until it was all gone. On top of this, I am very very fatigued all of the time. I could sleep for days , which is not normally like me.
Then this morning, I threw up blood. This is a first for me. Not really sure where to go from here. My doctor seems to just want to pump meds into me for everything and mask the symptoms instead of get to the bottom of them. Last time I was in his office, he even answered a personal call on his call and planned out what he was gonna have for supper with his wife. Has anyone else gone through something like this or have any suggestions on what I should do now?
Some additional info:
I do not drink, not heavily anyway and not more than once a month.
After I eat anything, I feel very full, to the point of discomfort, but not usually to the point of sickness
Any information would be greatly appreciated!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?